# SDR EISA97139

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Lower Body
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LOWER BODY O/H ON COMPLETED CHECKLIST LIGHT BECAME INTERMITTENT WITH APU OPERATING LEFT PACK ON, TURNED RIGHT PACK ON, LOWER AFT BODY O/H LIGHT ILLUMINATED.  PATCH WELDED TO PNEUMATIC DUCT LOCATED AT KEEL BEAM CENTER SECTION OPS CHECK PERFORMANCE PER MM 28-10-0, NO DEFECTS NOTED.  (M)
